Works matching DE "PERMANENTS (Matrices)"
Results: 84
On the Divisibility of Permanents for (±1)-Matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 6, p. 738, doi. 10.1007/s10958-016-2937-4
- By:
- Publication type:
- Article
On the Pólya Conversion Problem for Permanents and Determinants.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 6, p. 782, doi. 10.1007/s10958-014-1762-x
- By:
- Publication type:
- Article
The Compromise Process and the Affect Structure of Groups.
- Published in:
- Human Relations, 1964, v. 17, n. 1, p. 19, doi. 10.1177/001872676401700102
- By:
- Publication type:
- Article
PERMANENT DECOMPOSITION ALGORITHM FOR THE COMBINATORIAL OBJECTS GENERATION.
- Published in:
- Radio Electronics, Computer Science, Control, 2022, n. 4, p. 119, doi. 10.15588/1607-3274-2022-4-10
- By:
- Publication type:
- Article
Permanent of Toeplitz-Hessenberg Matrices with Generalized Fibonacci and Lucas entries.
- Published in:
- Applications & Applied Mathematics, 2022, v. 17, n. 2, p. 1
- By:
- Publication type:
- Article
ANALYSIS OF A NON-LINEAR RECURRENCE FORMULATED USING MATRIX PERMANENTS.
- Published in:
- Journal of Science & Arts, 2024, v. 24, n. 3, p. 591, doi. 10.46939/J.Sci.Arts-24.3-a12
- By:
- Publication type:
- Article
DETERMINANTS AND PERMANENTS OF POWER MATRICES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 1, p. 37, doi. 10.1017/S0004972721000356
- By:
- Publication type:
- Article
Invalid Permutation Tests.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/769780
- By:
- Publication type:
- Article
On the Expressive Power of Permanents and Perfect Matchings of Matrices of Bounded Pathwidth/Cliquewidth.
- Published in:
- Theory of Computing Systems, 2010, v. 46, n. 4, p. 761, doi. 10.1007/s00224-009-9241-3
- By:
- Publication type:
- Article
The Long History of Palestine - Why Palestinians are Winning the Legitimacy War.
- Published in:
- CounterPunch, 2024, p. 1
- By:
- Publication type:
- Article
Abnormal NFAT5 Physiology in Duchenne Muscular Dystrophy Fibroblasts as a Putative Explanation for the Permanent Fibrosis Formation in Duchenne Muscular Dystrophy.
- Published in:
- International Journal of Molecular Sciences, 2020, v. 21, n. 21, p. 7888, doi. 10.3390/ijms21217888
- By:
- Publication type:
- Article
Generalized almost f-algebras.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 2, p. 223, doi. 10.36045/bbms/1244038135
- By:
- Publication type:
- Article
Quantum Permanents and Hafnians via Pfaffians.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 10, p. 1451, doi. 10.1007/s11005-016-0881-3
- By:
- Publication type:
- Article
Research on new direct torque control strategy of TLDMC-PMSM system.
- Published in:
- Electrical Engineering, 2023, v. 105, n. 6, p. 4213, doi. 10.1007/s00202-023-01953-w
- By:
- Publication type:
- Article
On Some Properties of the Permanent of Matrices of Small Orders.
- Published in:
- Mathematical Notes, 2023, v. 114, n. 1/2, p. 223, doi. 10.1134/S0001434623070234
- By:
- Publication type:
- Article
Applying Burnside's Lemma to a One-Dimensional Escher Problem.
- Published in:
- Mathematics Magazine, 2006, v. 79, n. 3, p. 167, doi. 10.2307/27642932
- By:
- Publication type:
- Article
DYNAMIC PERFORMANCE EVALUATION OF GENERAL THREE-STATE k-OUT-OF-n:G SYSTEMS WITH A NHCTM DEGRADATION PROCESS.
- Published in:
- Istatistik: Journal of the Turkish Statistical Association, 2017, v. 10, n. 3, p. 52
- By:
- Publication type:
- Article
A new lower bound inequality for the norm of the symmetric product.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 1, p. 87, doi. 10.1080/03081080701645085
- By:
- Publication type:
- Article
Permanents of matrices of signed ones.
- Published in:
- Linear & Multilinear Algebra, 2005, v. 53, n. 6, p. 427, doi. 10.1080/03081080500093990
- By:
- Publication type:
- Article
Permanents of graphs with cut vertices.
- Published in:
- Linear & Multilinear Algebra, 2003, v. 51, n. 4, p. 393, doi. 10.1080/0308108031000106649
- By:
- Publication type:
- Article
New permanental upper bounds for nonnegative matrices.
- Published in:
- Linear & Multilinear Algebra, 2003, v. 51, n. 4, p. 319, doi. 10.1080/0308108031000098450
- By:
- Publication type:
- Article
Minimum Permanents of Tridiagonal Doubly Stochastic Matrices.
- Published in:
- Linear & Multilinear Algebra, 2002, v. 50, n. 4, p. 301, doi. 10.1080/03081080290025471
- By:
- Publication type:
- Article
Minimum Permanents on a Face of the Polytope of Doubly Stochastic Matrices II.
- Published in:
- Linear & Multilinear Algebra, 2002, v. 50, n. 2, p. 101, doi. 10.1080/03081080290019603
- By:
- Publication type:
- Article
NON-CARTESIAN MODELLING FOR ANALYSIS OF THE CONSISTENCY OF A GEOMETRIC SPECIFICATION FOR CONCEPTUAL DESIGN.
- Published in:
- International Journal of Computational Geometry & Applications, 2006, v. 16, n. 5/6, p. 549, doi. 10.1142/S021819590600218X
- By:
- Publication type:
- Article
Survey of melt stream infrared radiation parameters at various stages of steel tapping from basic oxygen furnace.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2017, v. 88, n. 1-4, p. 595, doi. 10.1007/s00170-016-8818-7
- By:
- Publication type:
- Article
Permanent of Toeplitz Matrices with Narayana Entries.
- Published in:
- Annals of the University of Craiova. Mathematics & Computer Science Series, 2023, v. 50, n. 2, p. 353, doi. 10.52846/ami.v50i2.1716
- By:
- Publication type:
- Article
Post-Disaster Temporary Shelters Distribution after a Large-Scale Disaster: An Integrated Model.
- Published in:
- Buildings (2075-5309), 2022, v. 12, n. 4, p. 414, doi. 10.3390/buildings12040414
- By:
- Publication type:
- Article
ON THE NUMBER OF CERTAIN TYPES OF STRONGLY RESTRICTED PERMUTATIONS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2010, v. 4, n. 1, p. 119, doi. 10.2298/AADM1000008B
- By:
- Publication type:
- Article
Among us: permanent health education as part of the work process of the Extended Nuclei for Family Healthcare and Basic Care.
- Published in:
- Physis: Revista de Saúde Coletiva, 2022, v. 32, n. 1, p. 1, doi. 10.1590/S0103-73312022320110en
- By:
- Publication type:
- Article
Issue information - Aims.
- Published in:
- Random Structures & Algorithms, 2016, v. 48, n. 4, p. 425, doi. 10.1002/rsa.20663
- Publication type:
- Article
Acid challenge exacerbates activation of matrix metalloproteinases in permanent teeth undergoing radiotherapy.
- Published in:
- Brazilian Oral Research, 2024, v. 38, p. 1, doi. 10.1590/1807-3107bor-2024.vol38.0034
- By:
- Publication type:
- Article
Generating Sudoku puzzles and its applications in teaching mathematics.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2011, v. 42, n. 5, p. 697, doi. 10.1080/0020739X.2011.562316
- By:
- Publication type:
- Article
An application of the Vandermonde determinant.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2006, v. 37, n. 2, p. 229, doi. 10.1080/00207390500226093
- By:
- Publication type:
- Article
ارتقا تجربههای مشتریان در نقاط تعامل پیش از خرید: کاربرد تئوری گراف-ارزش ماتریسی برای شناسایی و تحلیل روابط مؤلفههای تأثیرگذار.
- Published in:
- New Marketing Research Journal, 2023, v. 13, n. 2, p. 85, doi. 10.22108/NMRJ.2023.137483.2887
- By:
- Publication type:
- Article
Every latin hypercube of order 5 has transversals.
- Published in:
- Journal of Combinatorial Designs, 2024, v. 32, n. 11, p. 679, doi. 10.1002/jcd.21954
- By:
- Publication type:
- Article
A Generalization of a Class of Matrices: Analytic Inverse and Determinant.
- Published in:
- Advances in Numerical Analysis, 2011, p. 1, doi. 10.1155/2011/593548
- By:
- Publication type:
- Article
p-WAVE PAIRING IN FERMI SYSTEMS WITH UNEQUAL POPULATION NEAR FESHBACH RESONANCE.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2008, v. 22, n. 25/26, p. 4358, doi. 10.1142/S0217979208050115
- By:
- Publication type:
- Article
A Mysterious Cluster Expansion Associated to the Expectation Value of the Permanent of 0-1 Matrices.
- Published in:
- Journal of Statistical Physics, 2017, v. 167, n. 6, p. 1489, doi. 10.1007/s10955-017-1787-x
- By:
- Publication type:
- Article
Exact Partition Functions for the q-State Potts Model with a Generalized Magnetic Field on Lattice Strip Graphs.
- Published in:
- Journal of Statistical Physics, 2015, v. 161, n. 4, p. 915, doi. 10.1007/s10955-015-1357-z
- By:
- Publication type:
- Article
Combining Paired and Two-Sample Data Using a Permutation Test.
- Published in:
- Journal of Data Science, 2013, v. 11, n. 4, p. 767
- By:
- Publication type:
- Article
Exact Recursive Calculation of Circulant Permanents: A Band of Different Diagonals inside a Uniform Matrix.
- Published in:
- Entropy, 2021, v. 23, n. 11, p. 1423, doi. 10.3390/e23111423
- By:
- Publication type:
- Article
An algorithmic proof of Bregman-Minc theorem.
- Published in:
- International Journal of Computer Mathematics, 2009, v. 86, n. 12, p. 2181, doi. 10.1080/00207160802441264
- By:
- Publication type:
- Article
Inductive proof of Borchardt's theorem.
- Published in:
- Journal of Mathematical Chemistry, 2024, v. 62, n. 3, p. 802, doi. 10.1007/s10910-023-01561-w
- By:
- Publication type:
- Article
A transient apical extracellular matrix relays cytoskeletal patterns to shape permanent acellular ridges on the surface of adult C. elegans.
- Published in:
- PLoS Genetics, 2022, v. 18, n. 8, p. 1, doi. 10.1371/journal.pgen.1010348
- By:
- Publication type:
- Article
New Upper Bounds for the Number of Embeddings of Minimally Rigid Graphs.
- Published in:
- Discrete & Computational Geometry, 2022, v. 68, n. 3, p. 796, doi. 10.1007/s00454-022-00370-3
- By:
- Publication type:
- Article
Sharp Bounds on the Permanental Sum of a Graph.
- Published in:
- Graphs & Combinatorics, 2021, v. 37, n. 6, p. 2423, doi. 10.1007/s00373-021-02365-y
- By:
- Publication type:
- Article
Values of the Permanent Function on Multidimensional -Matrices.
- Published in:
- Siberian Mathematical Journal, 2022, v. 63, n. 2, p. 262, doi. 10.1134/S0037446622020057
- By:
- Publication type:
- Article
The ranks of primitive parabolic permutation representations of the simple groups B <sub> l </sub>( q), C <sub> l </sub>( q), and D <sub> l </sub>( q).
- Published in:
- Siberian Mathematical Journal, 2008, v. 49, n. 2, p. 273, doi. 10.1007/s11202-008-0027-7
- By:
- Publication type:
- Article
A STUDY ON THE k-STEP GENERALIZED BALANCING SEQUENCES.
- Published in:
- Bulletin of the Transilvania University of Braşov: Series III Mathematics & Computer Science, 2023, v. 65, n. 1, p. 93, doi. 10.31926/but.mif.2023.3.65.1.7
- By:
- Publication type:
- Article
The law of large numbers for the permanents of random stochastic matrices.
- Published in:
- Discrete Mathematics & Applications, 1999, v. 9, n. 4, p. 375, doi. 10.1515/dma.1999.9.4.375
- By:
- Publication type:
- Article